Couldn't find what you looking for?

TRY OUR SEARCH!


Since I started with antidepressants my visual problems started too. I have blurred vision for few months now for which I believe it is caused by drugs I am taking. Is it common that antidepressants leave side effects on eyes?

Loading...


It is and blurred vision is a common side effect, but it usually goes away on its own within a couple of weeks. It’s commonly associated with antidepressants that block the neurotransmitter acetylcholine, which can dry out your eyes and cause blurriness. You should get an eye exam to rule out other causes of your eye problems. Also talk to your doctor about using special eye drops.
Reply

Loading...

Well, in the past year I have been on three different types of antidepresssants, personally the blurred vision is a serious side effect. If you didn't have problems before and you are having them now, you need to talk to your physician about this. I wear contacts, just had my eyes checked, week later got on an antidepressant, and I could not drive that day. I think you should do a little research on it. Which one are you taking? Zoloft, Celexa, effexor??? Any of those will cause blurred vision. Are those the only side effects?
Reply

Loading...

I´ve been taking anti deprresants for 2 months and a week ago my vision is blurred and i see double, right now its hard for me to even write this! but yeah i´m researching now and i´m def gonig to stop taking it,... its frustrating especially when they´ve helped my depression so much within a month i´ve stop being anry and sad all the time and they recommend to take them for 6 moths to a year. now i only hope i dont become moody and unbearible

(excuse myu spelling i honestly cant see!)
Reply

Loading...

I've got a different eye problem because of antidepressants like Zelax and Remeron. It is a cloud in the center of optic nerve which makes me unable to read> this problem lasts 15 hours starting in the morning. Now I am caught between cross fires; on the one hand i need to get rid of depression  and sleep well.. etc.; on the other I do not want to loose my vision as i suffer from glaucoma and I have one eye that can see. Is there a safe and effective antidepressant you know off. 

 ***this post is edited by moderator *** *** private e-mails not allowed***Please read our Terms of Use

Reply

Loading...

What antidepressants are most likely to cause dry eyes
Reply

Loading...

I’m facing this same problem of double vision snd yes it’s very frustrating.i seriously want to give up on anti depressants but I’m unable to. Don’t understand how to solve this. Eyes are going so dry.
Reply

Loading...